# SDR ASOA2015040912562

- Difficulty date: March 14, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED FROM FS280-FS310 IN NUTPLATE AREAS.  REMOVED RT FLOOR SILL BS 280-310 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01.  DRILLED UP NEW RT FLOOR SILL IAW SRM 51-40-11-001-001-A01 & DWG SH670-32172-11, REV E.  STARTED THE INSTALLATION OF RT FLOOR SILL IAW SRM 51-42-06-000-001-A01 & DWG SH670-32172-11, REV E.  FINISHED INSTALLING FLOOR SILL RT IAW SRM 51-42-06-0009001-A01 & DWG SH670-32172-11, REV E.
